Isomorphisms and Derivations in Lie C * -Algebras
Choonkil Park,
Jong Su An and
Jianlian Cui
Abstract and Applied Analysis, 2007, vol. 2007, 1-14
Abstract:
We investigate isomorphisms between C * -algebras, Lie C * -algebras, and J C * -algebras, and derivations on C * -algebras, Lie C * -algebras, and J C * -algebras associated with the Cauchy–Jensen functional equation 2 f ( ( x + y / 2 ) + z ) = f ( x ) + f ( y ) + 2 f ( z ) .
Date: 2007
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/085737.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/085737.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:085737
DOI: 10.1155/2007/85737
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().